# SDR USAA2011060800032

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 266
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK IN L-1 DOOR INNER SKIN ALONG AFT EDGE AT BS 312 AT TRACE BEAMS 11, 12 & 13 STOP FITTING ACCESS HOLES.  REPAIRED L-1 DOOR INNER SKIN IAW EA 103033.
